# SDR AALA20101201DFW03

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 41,797 hours, 5,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37G ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 3G ESCAPE PATH LIGHT, OPS CHECK NORMAL.
